# SDR SWAA2021100826168

- Difficulty date: October 4, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 56,133 hours, 33,388 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193D PANEL HAS 5 ELONGATED HOLES ; 193D PANEL HAS 5 ELONGATED HOLES. / [01] REMOVED AND REPLACED PANEL 193D PER AMM 53-51-21.
